Tuesday, January 5, 2010

Itchy Eyes

One thing I’ve noticed since quitting Taxotere is that my eyes don’t water any more. They now feel puffy and itchy from the Xeloda. My nose is still a Kleenex hog tho. I had a full nose with Taxotere but this is different, it’s now runny as opposed to being full of mucus.

So last night I was rubbing my eyes quite a bit and decided to take some Benadryl before bed and it really took the itch out. Some nights I have trouble sleeping and I’m kinda thinkin’ it’s all got to do with my allergies. For a test, I’m going to change my Tide and Bounce to something else but for now Benadryl is my best buddy.

Yesterday at the clinic the nurse noted that I lost 1 kilo (2.2lbs) since my last weigh-in a month ago. I think I`ve got rid of some more body fluid. I`m happy with the weight loss, although I`m still up from when I started this whole deal a year and half ago.

2 comments:

Christine said...

Both times I was on Taxotere I gained weight (close to 20 lbs). It's bad enough to deal with the side effects, but feeling like a blimp on top of that was just not fun! The only thing I had last winter that fit me were 2 pairs of yoga pants. It's been a struggle, but it feels good to fit back into my jeans. :-)

julie said...

I had big problems with dry eyes during chemo. I couldn't wear contacts any more. They itched & were irritated a lot. After I finished, they eventually got better, but not completely. They still tend to be dry. I have to use drops often & it's caused some big problems when I doing high-altitude climbing (like double vision - seriously not good!).
And the weight gain is such an underrated issue. All the docs talk endlessly about nausea & hair loss - well, duh. But they don't talk much about weight gain. So many women are surprised when suddenly they're 20lbs heavier. It's a big deal!